MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT, ACTIVIT-E; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT, ACTIVIT-E; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-024-51-3509
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6), 02-020-14-0335 - truliant cr por fem cr por right sz 3.5.(b)(6), 02-022-55-3535 - truliant por tib tray size 3.5f/3.5t.(b)(6), 02-029-90-4300 - sterile packed short headed pin.(b)(6), 201-78-98 - 2 pk, schanz pin, 4mm x 130mm.(b)(6), 521-78-23 - threaded pin size 2.3 collared 2pk.(b)(6), 521-78-32 - threaded pin size 3.0 collarless 2pk.(b)(6), 521-78-32 - threaded pin size 3.0 collarless 2pk.(b)(6), a10012 - gps implant kit v2.
 
Event or Problem Description
It was reported that a patient, initial right knee implanted in (b)(6) 2024, underwent a revision procedure in (b)(6) 2024, approximately 4 months post the initial procedure.The patient developed soft tissue adhesions.The patient had a manipulation under anesthesia with no success.They then undertook a surgical approach to free up the adhesions and performed a poly exchange.Likely they were removing the poly to improve exposure and as it¿s single use had to replace with a new one.There doesn¿t appear to be any alleged defect with the device.There were no issues with the surgery.The rep will try to retrieve the device to return for analysis.A device image was provided.No further information.

Brand Name
TRULIANT, ACTIVIT-E
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key19954462
Report Number1038671-2024-02764
Device Sequence Number8839521
Product Code JWH
UDI-Device Identifier10885862601032
UDI-Public10885862601032
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K223252
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-024-51-3509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Initial Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown